MathSciNet Relay Station
MathSciNet bibliographic data
MR2325694 35Q35 (47F05 76D07)
Shibata, Yoshihiro; Shimada, Rieko On a generalized resolvent estimate for the Stokes system with Robin boundary condition. J. Math. Soc. Japan 59 (2007), no. 2, 469–519.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement